Weight function in a bimaterial strip containing an interfacial crack and an imperfect interface. application to Bloch-Floquet analysis in a thin inhomogeneous structure with cracks

H...............H

Show simple item record

dc.contributor.author Vellender, Adam Stephen
dc.contributor.author Mishuris, Gennady
dc.contributor.author Movchan, Alexander
dc.date.accessioned 2012-06-13T12:10:31Z
dc.date.available 2012-06-13T12:10:31Z
dc.date.issued 2012-06-13
dc.identifier.citation Vellender , A S , Mishuris , G & Movchan , A 2012 , ' Weight function in a bimaterial strip containing an interfacial crack and an imperfect interface. application to Bloch-Floquet analysis in a thin inhomogeneous structure with cracks ' Multiscale Modeling & Simulation , vol 9 , no. 4 , pp. 1327-1349 . , 10.1137/110824838 en
dc.identifier.issn 1540-3459
dc.identifier.other PURE: 176169
dc.identifier.other dspace: 2160/7846
dc.identifier.uri http://hdl.handle.net/2160/7846
dc.description Vellender A.; Mishuris G. S.; Movchan A. B. (2012) Weight function in a bimaterial strip containing an interfacial crack and an imperfect interface. application to Bloch-Floquet analysis in a thin inhomogeneous structure with cracks. Multiscale Modeling and Simulation. 9(4)1327-1349 en
dc.description.abstract We define a weight function in a bimaterial strip containing a semi-infinite crack and an imperfect interface and analyze a problem of antiplane shear. We then present an asymptotic algorithm that uses the weight function to evaluate the coefficients in asymptotics of solutions to problems of wave propagation in a thin bimaterial strip containing a periodic array of cracks situated at the interface between two materials. en
dc.format.extent 23 en
dc.language.iso eng
dc.relation.ispartof Multiscale Modeling & Simulation en
dc.title Weight function in a bimaterial strip containing an interfacial crack and an imperfect interface. application to Bloch-Floquet analysis in a thin inhomogeneous structure with cracks en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.description.version preprint en
dc.identifier.doi http://dx.doi.org/10.1137/110824838
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account